# SDR 07FDEA03873

- Difficulty date: September 17, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 6516216171
- Condition: Inoperative
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPOILER SUPPORT BEAM LOWER CHORD ANGLE I/B OF NR 4 FLAP TRACK HAS   INCORRECT REPAIR INSTALLED REF SR-27-57-038.  REMOVED AND REINSTALLED LOWER WING T/E PANELS, REMOVED EXISTING  DOUBLER.  REMOVED AND REINSTALLED NR 4 SPOILER ACTUATOR MOUNT, FLAP TORQUE TUBE, SPOILER LINKAGE AND CASTING.  FABRICATED WEB DOUBLER AND CHORD REPAIR ANGLES.  CUT OUT CHORD DRILLED UP REPLACEMENT CHORD REPAIR ANGLES AND WEB REPAIR DOUBLER.  TREATED AND PRIMED ALL REPAIR PARTS REF SRM 51-10-2.  INSTALLED REPAIR ANGLES AND CHORD, DOUBLER ON WEB, REF SR27-57-038.
